Dizziness with movement, nausea & heart racing,
My mom is 42, she is healthy and non smoking, non drinking... but recently she has been stressing, and has not been getting enough sleep or rest overall. She now gets dizzy and is often nauseous, unsteady and with a racing heart, also sometimes she feels her ears are plugged and hurting, and even numb hands and forearms. Her appetite is not very good. I suggested some ice cream...
What can we do to help her? and is this caused by lack of sleep and anxiety, or are there other serious causes as well, is this a foresign of heart attack? and what should we be careful about? Do we need any medication?
Have her see a doctor. I had a friend who experienced similar symptoms this past year at 37 years old. She finally fainted and was brought to the ER. She has a heart condition. Now on meds and rest. Have your mother seen.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.